# SDR A6WA201141116

- Difficulty date: November 8, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R52070155
- Condition: Corroded
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FILL INDICATOR LIGHT LENS MISSING &  LIGHT BRACKET CORRODED.   R & R LAV FILL INDICATION LIGHT & BRACKET.
